# SDR ASAA2018090726040

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,428 hours, 4,188 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 8778
- Condition: Stuck
- Location: Ac Bay
- Part time: 12,428 hours, 4,188 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG N1 TARGET DOES NOT CHANGE WITH RT PACK SWITCH POSTION. GROUNDED - YES. FOUND RIGHT PACK FLOW CONTROL AND SHUTOFF VALVE V19 NOT FULLY CLOSED. REMOVED & REPLACED RT FLOW CTRL & SHUTOFF VALVE REF AMM 21-51-01. LEAK & OPS CHECK GOOD. NR 2 ENG N1 TARGET NORMAL.
